# SDR ASAA1159190

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 16,739 hours, 5,044 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: PSE21
- Condition: Loose
- Location: Window Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT SIDE WINDOW OVERHEAT LIGHT CAME ON DID CHECKLIST AND IT CAME ON AGAIN.  ACCOMP FIM TASK 30 41 00 810 801 FOUND SENSOR FAULT ON WINDOW HEAT CONTROLLER ACCOMPLISHED TSR 813838 STEPS 1 THROUGH 3.  FOUND LOOSE WINDOW HEAT SENSOR TERMINAL ON L2 WINDOW SECURED SENSOR VERIFIED L2 WINDOW OVERHEAT LIGHT IS OUT SENSOR FAULT CLEARED ON WINDOW HEAT CONTROLLER ACCOMPLISHED WINDOW HEAT SYSTEM OPERATIONAL TEST PER AMM 30 41 00 710 801 OPS CHECK GOOD.  VERIFICATION FLIGHT SUCCESSFUL.
